# SDR CHI1789

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62409
- Make and model: Hiller UH-12E
- Aircraft serial: 1455
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft Spline
- Part number: 5602326
- Condition: Cracked
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER TRANSMISSION COUPLING SPLINE SHAFT HAS ONE SPLINE CRACKED NEAR OUTER END OF SPLINE.  REPLACED CRACKED SHAFT WITH SERVICEABLE UNIT.  (X)
